Andrzej Schinzel ; Michal Misiurewicz - On $n$ numbers on a circle

hrj:105 - Hardy-Ramanujan Journal, January 1, 1988, Volume 11 - 1988 - https://doi.org/10.46298/hrj.1988.105
On $n$ numbers on a circleArticle

Authors: Andrzej Schinzel 1; Michal Misiurewicz 1

  • 1 Institute of Mathematics [Warsaw]

Let $[a_1(0),\ldots,a_n(0)]$ be a real vector; define recursively $a_i(t+1)=|a_i(t)-a_{(i+1)}(t)|$. This paper is devoted to the study of $[a_1(t),\ldots,a_n(t)]$ for $t$ tending to infinity.


Volume: Volume 11 - 1988
Published on: January 1, 1988
Imported on: March 3, 2015
Keywords: circle,periodic orbits,[MATH] Mathematics [math]

1 Document citing this article

Consultation statistics

This page has been seen 147 times.
This article's PDF has been downloaded 633 times.